See Alike in...

Alike App

Browser

bumbling

240d

When I first got diagnosed with thyroiditis/hypothyroidism, I had a noticeably low libido. I know it makes since, considering my hormone levels were extremely abnormal. I’ve been on Synthroid for about a month now, and I’ve noticed recently that my libido has been extremely high. This is so abnormal for me because I’ve always had a considerably low libido. Has anyone else experienced this/is this normal?

    • Mari0607

      238d

      Honestly I never even thought about it at the time but I think that when I started levo my libido picked back up. I remember they had me visit a compound pharmacy to talk about hormone stuff and then the levo started and things got better, never even tried the hormone cream. Weird.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It is possible for your libido to change as your hormone levels adjust due to medication like Synthroid. However, individual experiences may vary. It's important to discuss any concerns with your doctor.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion